MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Hypoglycemia (1912); Weakness (2145)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that they received the replacement product.Customer can due the troubleshooting at that time.They have not had any medical intervention or symptoms since the last call.Customer want us to contact them later.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Daughter is calling on behalf of the customer.The customer's expected non-fasting blood glucose test result range is 200 - 300 mg/dl; customer normally tests 1 hour after eating in the evenings.At the time of the call, the customer felt well and did not report any symptoms.Daughter stated that the night before customer had performed a blood test fasting and had obtained a result of 282 mg/dl.Daughter stated based on the result of 282 mg/dl customer had administered 8 units of insulin.When customer tested again non-fasting he had obtained blood glucose test results of 45, 40 and 33 mg/dl.Due to the low results, daughter had given him applesauce.Customer was also not coherent and had no strength.Daughter had called ems.Ems arrived and customer's blood glucose test result with their meter was 35 mg/dl non-fasting.Ems had administered sugar to the customer.Customer was concerned that his glucose should not have dropped so low so fast and was concerned with the non-fasting low results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the living room.Test strip lot manufacturer's expiration date is 04/30/2019 and open vial date is three weeks.The meter memory was reviewed for previous test result history: result 1 :171mg/dldate: (b)(6) 2018 time:732am fasting; result 2 :113mg/dldate: (b)(6) 2018 time:1043pm non- fasting; result 3 :33mg/dldate: (b)(6) 2018 time:1025pm non- fasting; result 4 :40mg/dldate: (b)(6) 2018 time10:12pm non- fasting; result 5 :45 mg/d date: (b)(6) 2018 time10:07pm non- fasting; result 6: 282mg/dl date: (b)(6) 2018 time:744pm fasting.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7719937
Report Number1000113657-2018-00797
Device Sequence Number11029266
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1